Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, blackouts, vomiting, stomach cramps and cold sweat after smoking. Suggestions?

hi this has happened more than once and only happens everyone in a while.. I wake up then go out to smoke a cigarette I come back in and I feel faint dizzy blackout I can't hear or see anything I throw up my stomach starts to cramp and I get cold sweats and shaky .. the only thing that helps is laying down on the floor on my back what's wrong with me I'm starting to get really concerned
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

You have symptoms of nicotine intoxication. You must consult psychiatrist for detailed evaluation and management. Doctor will help you to stop taking cigarette with the help of drugs and counselling.

You should also rule out temporary hypoglycemia.
Answered: Thu, 9 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor